# SDR SWAA043612

- Difficulty date: November 20, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 3,516 hours, 1,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND R1 DOOR EVAC SLIDE GIRT BAR AFT HOOK LOOSE.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE GIRT HOOK FASTENER PER MM.
